# SDR SIMA991123

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, SEAT TRACK 18.3L WAS DISCOVERED TO BE CORRODED.  REMOVED FASTENERS AND EXISTING SEAT TRACK.  DRILLED FASTENER HOLES ON NEW SEAT TRACK EXTRUSION AND TREATED.  POSITIONED NEW SEAT TRACK AND SECURED.  APPLIED DINITROL TO SEAT TRACK AND SUPPORTS.  WORK DONE IAW SAAB SRM 53-70-60 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
